MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE

INTUITIVE SURGICAL, INC NONE
Model Number 430073-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical inc.(isi) has not received the da vinci product associated with the customer-reported complaint.
 
Event or Problem Description
It was reported that after a da vinci-assisted nipple sparing mastectomy (nsm) surgical procedure, the wound retractor access port was fine on first side nsm.During the second side, the part that clips the access port together broke off and the clip was found on the ground by the intuitive surgical, inc.(isi) representative.There was no harm to the patient.The sp access port will be returned through return material authorization (rma).The reporter did not yet have the lot number to initiate the return.Per the initial reporter, there was isi personnel present during the case who were aware of the malfunction.The reporter was notified of the event during a case debrief call.The procedure was completed as planned with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: no fragments fell into the patient.The initial reporter was unsure which portion broke off.Patient age was provided.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical inc.(isi) received the access port for failure analysis investigation.The access port was analyzed and was found to have a broken housing tab of the chamber portion of the access port.The broken piece was not returned.

Brand Name
NONE
Common Device Name
NONE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key20154302
Report Number2955842-2024-19114
Device Sequence Number8259288
Product Code NAY
UDI-Device Identifier10886874119546
UDI-Public(01)10886874119546(10)N/A
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430073-02
Device Catalogue Number430073
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient Age54 YR
Patient SexFemale
Patient Weight71 KG
Patient EthnicityNon Hispanic
Patient RaceWhite